Geri-Care Acetaminophen Liquid Pain Relief, 160 mg/5 ml, Cherry

Price:

$6.99

FREE shipping
orders $49+


This option is in stock

SKU:
 
Q101-16-GCP-BT1

Scheduled Deliveries

We'll remind you 3 days before your order ships

Easy to manage

Update, skip or cancel online anytime

Choose another option

Short Description

  • Geri-Care Acetaminophen Liquid Pain Relief contains 160 mg of acetaminophen per dose.
  • Cherry-flavored and suitable for children and adults.
  • Pain reliever and fever reducer.

Our Story

“Family is at the heart of what we do”

CEO Bianca and COO Jonathan pictured standing with grandmother and family dog.

Our story began in 2015, when our co-founder and CEO Bianca helped her mom care for her grandmother.

Bianca was shocked there was no “What to Expect” guide like there is for new parents, so she and her husband/co-founder Jonathan dedicated their lives to creating a solution for family caregivers just like you.

About Geri-Care Acetaminophen Liquid Pain Relief

Geri-Care Acetaminophen Liquid Pain Relief is a pain reliever and fever reducer suitable for children as well as adults. This pain relief liquid medicine contains acetaminophen, contains no aspirin and no alcohol. Geri-Care Acetaminophen Liquid Pain Relief contains 160 mg of acetaminophen per 5 mL of liquid. Compare Geri-Care Liquid Pain Relief to the active ingredient of Tylenol Liquid. This product is 16 fluid ounces in volume.

Key Features & Benefits

  • Geri-Care Liquid Pain Relief contains the active ingredient Acetaminophen.
  • Each 5 mL dose contains 160 mg of acetaminophen.
  • Helps relieve pain and reduce fever.
  • Suitable for children and adults.
  • Cherry-flavored.

Who Should Use These

Those experiencing pain or fever.

How do you use or apply this product?

  • 24-35 lbs. Ages 2-3: 1 tsp
  • 36-47 lbs. Ages 4-5: 1.5 tsp
  • 48-59 lbs. Ages 6-8: 2 tsp
  • 60-71 lbs. Ages 9-10: 2.5 tsp
  • 72-95 lbs. Ages 11-12: 3 tsp
  • Over 95 lbs. Ages 12-adult: 4 tsp

Every 4 hours, no more than 5 doses per 24 hours.

Brand Geri-Care
Product Type Liquid Pain Relief
Volume 16 oz.
Active Ingredients Acetaminophen
Dose 160 mg / 5 mL
Flavor Cherry